Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Two convolution transforms which are inverted by convolutions

Author: D. V. Widder
Journal: Proc. Amer. Math. Soc. 14 (1963), 812-817
MSC: Primary 44.25
MathSciNet review: 0154063
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Erdélyi, W. Magnus, F. Oberhettinger, and F. G. Tricomi, Tables of integral transforms, Vol. II, McGraw-Hill, New York, 1954. MR 0065685 (16:468c)
  • [2] R. G. Buschman, An inversion integral for a Legendre transformation, Amer. Math. Monthly 69 (1962), 288-289. MR 0144156 (26:1704)
  • [3] Ta Li, A new class of integral transforms, Proc. Amer. Math. Soc. 11 (1960), 290-298. MR 0113111 (22:3951)
  • [4] D. V. Widder, Symbolic inversions of the Fourier-sine transforms and of related transforms, J. Indian Math. Soc. 14 (1950), 119-128. MR 0041965 (13:30b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 44.25

Retrieve articles in all journals with MSC: 44.25

Additional Information

Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society